Sep 1, 2000
Is there any treatment for this awful Benign Faciculation Syndrome. This thing is about to drive me nuts. I twitching and faciculations all over my body whenever I am resting or after I exercise. I've tried cutting out the caffeine, changing my diet and now I'm on prozac. I've had blood work and all sorts of test. Please help me!
| Response from Dr. Pavia
This is a neurologic problem involving abnormal signals at the motor endplates of the muscles. None of us are neurologists, so we are probably not expert enough. You need to find a neurologist with an interest in neuromuscular disorders. S/he can confirm the diagnosis (very important) and work through a variety of possible treatments.
Andrew T. Pavia
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does Sore On Mouth Mean I Have Hiv?
- Is Muscle Ache A Symptom Of Acute HIV Infection?
- White Bumps On Penis Sign Of HIV Infection
- Erectile Dysfunction After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Fever After Anal Sex Bottom Worried I Have HIV
- Hairy Tongue After Anal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.